# SDR C2XA96IA279

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING STRINGER 10 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE STRINGER USING A SPLICE.  ALL WORK WAS ACCOMPLISHED IAW EMBRAER FAX EST 501/95.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
